# SDR BTVR91595

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N812CC
- Make and model: Gulstm G159
- Aircraft serial: 129
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 159H10002687LGD4
- Condition: Separated
- Location: Mlg Drag Brace
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO PTK, UPON EXTENSION OF THE SPEED BRAKES, ALL HYDRAULIC SYSTEM FLUID WAS LOST.  THE FLIGHT CREW EXTENDED THE LANDING GEAR BY USING THE EMERGENCY GEAR EXTENSION SYSTEM AND AN UNEVENTFUL LANDING WAS MADE AT PTK.  THE FLIGHT CREW DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL PRIOR TO LANDING.  (X)
